Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 819479, 7 pages
http://dx.doi.org/10.1155/2013/819479
Research Article

A Gradient Based Iterative Solutions for Sylvester Tensor Equations

1School of Mathematics and Computer Science, Guizhou Normal University, Guiyang 550001, China
2School of Mathematical Sciences, Xiamen University, Xiamen 361005, China

Received 27 December 2012; Accepted 13 February 2013

Academic Editor: Mohammad Younis

Copyright © 2013 Zhen Chen and Linzhang Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhen Chen and Linzhang Lu, “A Gradient Based Iterative Solutions for Sylvester Tensor Equations,” Mathematical Problems in Engineering, vol. 2013, Article ID 819479, 7 pages, 2013. https://doi.org/10.1155/2013/819479.